Escape patterns, magnetic footprints, and homoclinic tangles due to ergodic magnetic limiters

TitleEscape patterns, magnetic footprints, and homoclinic tangles due to ergodic magnetic limiters
Publication TypeJournal Article
Year of Publication2002
Authorsda Silva, EC, Caldas, IL, Viana, RL, Sanjuan, MAF
JournalPhysics of Plasmas
Volume9
Ocorrência12
Pagination4917 - 4928
Date PublishedJan-12-2002
ISSN1070-664X
URLhttp://aip.scitation.org/doi/10.1063/1.1518681http://aip.scitation.org/doi/pdf/10.1063/1.1518681
DOI10.1063/1.1518681
Short TitlePhysics of Plasmas
Paper File